# SDR CALA2012040600235

- Difficulty date: April 5, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 50,696 hours, 7,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Part serial: 14094
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-4 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY CHARGER AND BATTERY PACK, CHECKED OK.
